# SDR AALA201910189016

- Difficulty date: October 15, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 21,092 hours, 4,288 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Loose
- Location: L4 Door Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: POWER OUTLET NEXT TO DOOR 4L LOOKS TO HAVE BURN MARKS ON IT. ***SUPPLEMENTAL INFORMATION SECT. 4 AND 5: FOUND LOOSE TERMINAL CONNECTION ON OUTLET, RE-SECURED CONNECTION, NO FURTHER ISSUES, OUTLET WORKS GOOD.***(CLOSED)
